MathSciNet Relay Station
MathSciNet bibliographic data
MR700948 (84m:32037) 32J25 (32J20)
Fujiki, Akira On a compact complex manifold in ${\cal C}$ without holomorphic $2$-forms. Publ. Res. Inst. Math. Sci. 19 (1983), no. 1, 193–202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement